# SDR SWIA201231776

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 33,644 hours, 47,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY STRIP IS INOPERATIVE.  (FLT 5447)  REPLACED EMERGENCY LIGHTING SYSTEM FUSE BY FORWARD ELBP IN REFERENCE TO AMM.
